# SDR DL757001744

- Difficulty date: September 9, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N624DL
- Make and model: Boeing 757232
- Aircraft serial: 22914
- Aircraft time: 46,622 hours, 24,101 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Heater
- Part number: 811150417
- Part serial: 55
- Condition: Malfunctioned
- Location: Galley Water
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

F/A REPORTED LIGHT SMOKE WITH ELECTRICAL BURNING ODOR COMING FROM MID GALLEY AREA.  WALL ALSO REPORTED TO BE HOT AND WATER DISPENSER PRODUCING BOILING WATER.  SMOKE AND SMELL WAS CONFIRMED.  DIVERTED TO KLAS.  FOUND MID GALLEY COFFEEMAKER BAD.  REPLACED SAME.
